RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Math. Phys., 2017, Volume 58, Issue 6, 62102, 16 pages (Mi jmp6)  

Semiclassical evolution of quantum wave packets on the torus beyond the Ehrenfest time in terms of Husimi distributions

Anton Trushechkin

Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina Street 8, 119991 Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005


DOI: https://doi.org/10.1063/1.4983920


Bibliographic databases:

ArXiv: 1607.07572
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jmp6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019